FDA Update: Agency Announces Recall of Digoxin Tablets Due to Label Mix-Up
The U.S. Food and Drug Administration (FDA) announced on Aug. 31 that Marlex Pharmaceuticals, Inc. is issuing a voluntary recall of one lot of Digoxin Tablets USP, 0.125 mg and one lot of Digoxin Tablets USP, 0.25 mg because of a label mix-up.
“The mix-up in labels can cause either overdosing or underdosing in patients who unknowingly take the wrong dose,” states the company. “Patients who intend to take Digoxin Tablets USP, 0.125 mg, but unknowingly Digoxin 0.25 mg would receive a super potent dose and can experience significant drug toxicity (mental disorientation, dizziness, blurred vision, memory loss and fainting) from the unintentional overdose.”
For more information and recommendations, access the agency website.
Keywords: Confusion, Syncope, Drug Overdose, Drug-Related Side Effects and Adverse Reactions, Vertigo, Tablets, United States Food and Drug Administration, Dizziness, Digoxin, ACC Advocacy
< Back to Listings